# SDR UALA2009042101160

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 36,426 hours, 14,473 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE TWO (2) AFA25-0063-1 ANTENNAS, FROM THE LOWER SKIN, AT APPROX STA 1185.  MAJOR REPAIR ACCOMPLISHED.  REMOVED ANTENNAS AND INSTALLED DOUBLERS PER DE-TED JC 4C0708148.
